# SDR SWAA2022021114783

- Difficulty date: March 7, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 41,407 hours, 24,432 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL JUST AFT OF #2 PYLON TRANSVERSE WEB IS CRACKED. / REMOVED AND REPLACED R/H WING UPPER T/E PANEL AFT OF #2 PYLON CRACKED TRANSVERSE WEB IAW SRM 51-40-02-0G-0 PAR. 4. AND IPC REFERENCE 57-50-00-36A 57048U 15MAR18
